Alert archive / Colorado / Red Flag Warnings in 2009
Red Flag Warning 8, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this red flag warning at Mar 2, 2009, 3:05 PM MST for 15 counties in Colorado. It took effect at Mar 3, 2009, 11:00 AM MST. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 2, 2009, 3:05 PM MST (22:05 UTC)
- In effect from
- Mar 3, 2009, 11:00 AM MST
- Expired
- Mar 3, 2009, 5:00 PM MST
- In force
- 6 hr
- Issued by
- NWS Denver/Boulder, CO
Counties Adams County, CO, Arapahoe County, CO, Boulder County, CO, Broomfield County, CO, Clear Creek County, CO, Denver County, CO, Douglas County, CO, Elbert County, CO, Gilpin County, CO, Jefferson County, CO, Larimer County, CO, Lincoln County, CO, Morgan County, CO, Park County, CO, Weld County, CO
The radar
The Denver radar (KFTG), 24 km from the middle of the area, began a volume at 22:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 10.1 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2876 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 91 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS85 KBOU 022205 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 305 PM MST MON MAR 2 2009 COZ214>216-030615- /O.NEW.KBOU.FW.W.0008.090303T1800Z-090304T0000Z/ /O.CON.KBOU.FW.W.0007.000000T0000Z-090303T0400Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK 305 PM MST MON MAR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MST THIS EVENING FOR FIRE WEATHER ZONES...214...215...216. WARM AND BREEZY CONDITIONS IN THE HIGHER FRONT RANGE FOOTHILLS AND ACROSS SOUTH PARK WILL CONTINUE INTO THIS EVENING. MINIMUM HUMIDITIES WILL RANGE FROM 5 TO 15 PERCENT WITH TEMPERATURES IN THE 60S. WEST WINDS AT 15 TO 25 MPH WITH GUSTS OF 30 TO 35 MPH WILL BE FOUND IN AREAS ABOVE 7500 FEET AND ACROSS SOUTH PARK INTO THE EVENING HOURS. LIGHTER WINDS PREVAIL IN THE LOWER FOOTHILLS BUT THE WINDS MAY INCREASE THIS EVENING. THE COMBINATION OF WARM DRY AIR...DRY FUELS AND GUSTY WINDS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER FOR THE REMAINDER OF THIS AFTERNOON AND THIS EVENING. WINDS ARE PREDICTED TO INCREASE FURTHER ON TUESDAY AFTERNOON ALONG WITH VERY WARM TEMPERATURES AND DRY CONDITIONS AGAIN. BECAUSE OF THESE EXPECTED CONDITIONS ALONG WITH DRY FUELS VERY HIGH TO EXTREME FIRE DANGER IS EXPECTED ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ COZ238>247-030615- /O.NEW.KBOU.FW.W.0008.090303T1800Z-090304T0000Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 305 PM MST MON MAR 2 2009 ...RED FLAG WARNING IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...238...239...240...241...242...243...244...245...246...247. WARM AND VERY DRY CONDITIONS ARE FORECAST AGAIN FOR TUESDAY. WEST WINDS ARE EXPECTED TO INCREASE AND SPREAD ACROSS MOST OF THE EASTERN PLAINS BY TUESDAY AFTERNOON AND COULD GUST TO 25 TO 35 MPH. THE COMBINATION OF VERY WARM TEMPERATURES AND DRY CONDITIONS ALONG WITH DRY FUELS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
5 follow-up statements
000 WWUS85 KBOU 030245 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 745 PM MST MON MAR 2 2009 COZ214>216-031300- /O.CAN.KBOU.FW.W.0007.000000T0000Z-090303T0400Z/ /O.CON.KBOU.FW.W.0008.090303T1800Z-090304T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK 745 PM MST MON MAR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY FOR STRONG GUSTY WINDS...VERY LOW HUMIDITIES...AND DRY FUELS... ...RED FLAG WARNING IS CANCELLED FOR THIS EVENING... THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG WARNING THAT WAS IN EFFECT FOR THIS EVENING. THE RED FLAG WARNING FOR TOMORROW REMAINS IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...214...215...216...WHICH ARE THE FRONT RANGE FOOTHILLS AND PARK COUNTY. UNSEASONABLY WARM AND VERY DRY CONDITIONS ARE FORECAST AGAIN FOR TUESDAY. IN ADDITION...WEST WINDS ARE EXPECTED TO INCREASE AND WILL BE STRONGER THAN MONDAY. WIND SPEEDS OF 15 TO 25 MPH WILL BE COMMON...WITH GUSTS BETWEEN 35 AND 45 MPH. RELATIVE HUMIDITY READINGS WILL DROP INTO THE 10 TO 18 PERCENT RANGE. THE COMBINATION OF STRONG GUSTY WINDS...UNSEASONABLY WARM TEMPERATURES...LOW HUMIDITIES...AND DRY FUELS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ COZ238>247-031300- /O.CON.KBOU.FW.W.0008.090303T1800Z-090304T0000Z/ LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...FORT COLLINS...HEREFORD...LOVELAND...NUNN... WEST PAWNEE GRASSLANDS...ARVADA...BOULDER...GOLDEN...LAKEWOOD... LONGMONT...AURORA...BRIGHTON...CITY OF DENVER... DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH...LITTLETON... PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA...LARKSPUR... BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER...PAWNEE BUTTES... RAYMER...STONEHAM...EATON...FORT LUPTON...GREELEY...ROGGEN... BRUSH...FORT MORGAN...GOODRICH...WIGGINS...BENNETT...BYERS... DEER TRAIL...LEADER...AGATE...HUGO...LIMON...MATHESON...FORDER... KARVAL...KUTCH...PUNKIN CENTER 745 PM MST MON MAR 2 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY FOR GUSTY WINDS...VERY LOW HUMIDITIES...AND DRY FUELS... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM TO 5 PM MST TUESDAY. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...238...239...240...241...242...243...244...245...246...247... WHICH ARE THE FRONT RANGE URBAN CORRIDOR AND MOST OF THE EASTERN PLAINS OF COLORADO. UNSEASONABLY WARM AND VERY DRY CONDITIONS ARE FORECAST AGAIN FOR TUESDAY. IN ADDITION...WEST WINDS ARE EXPECTED TO INCREASE INTO THE 15 TO 25 MPH RANGE...WITH GUSTS BETWEEN 30 AND 35 MPH. RELATIVE HUMIDITY READINGS WILL DROP TO AROUND 10 PERCENT DURING THE AFTERNOON HOURS. THE COMBINATION OF GUSTY WINDS... UNSEASONABLY WARM TEMPERATURES...LOW HUMIDITIES...AND DRY FUELS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ BARJENBRUCH
000 WWUS85 KBOU 031240 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 540 AM MST TUE MAR 3 2009 COZ214>216-238>247-032045- /O.CON.KBOU.FW.W.0008.090303T1800Z-090304T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 540 AM MST TUE MAR 3 2009 ...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR GUSTY WINDS AND LOW HUMIDITIES... A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...214...215...216...238...239...240...241...242...243...244... 245..246...247. UNSEASONABLY WARM AND DRY CONDITIONS ARE FORECAST AGAIN TODAY. HUMIDITIES WILL BE SLIGHTLY HIGHER THAN YESTERDAY BUT GUSTY WINDS WILL ALSO BE MORE WIDESPREAD WITH HIGHER GUSTS IN THE WINDIEST AREAS. WEST WINDS ARE EXPECTED TO INCREASE INTO THE 15 TO 25 MPH RANGE...WITH GUSTS BETWEEN 25 AND 35 MPH ON THE PLAINS AND UP TO 40 MPH IN THE FOOTHILLS AND SOUTH PARK. RELATIVE HUMIDITY READINGS WILL DROP INTO THE 10 TO 15 PERCENT RANGE DURING THE AFTERNOON HOURS. THE COMBINATION OF GUSTY WINDS...UNSEASONABLY WARM TEMPERATURES...LOW HUMIDITIES...AND DRY FUELS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON TUESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$ GIMMESTAD
000 WWUS85 KBOU 032014 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 114 PM MST TUE MAR 3 2009 COZ214>216-238>247-040000- /O.CON.KBOU.FW.W.0008.000000T0000Z-090304T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 114 PM MST TUE MAR 3 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...214...215...216...238...239...240...241...242...243...244... 245...246...247. UNSEASONABLY WARM AND DRY CONDITIONS CONTINUE THIS AFTERNOON. HUMIDITIES HAVE FALLEN INTO THE 8 TO 15 PERCENT RANGE IN MANY AREAS ALONG WITH GUSTY WEST TO NORTHWEST WINDS. THE WINDS ARE GENERALLY IN THE 15 TO 25 MPH RANGE ON THE PLAINS WITH GUSTS BETWEEN 25 AND 35 MPH. WINDS WILL BE A LITTLE STRONGER IN AND NEAR THE FOOTHILLS ALONG WITH GUSTS OF 40 TO 50 MPH AT TIMES. THE COMBINATION OF GUSTY WINDS...UNSEASONABLY WARM TEMPERATURES...LOW HUMIDITIES...AND DRY FUELS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. && $$
000 WWUS85 KBOU 032201 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 301 PM MST TUE MAR 3 2009 COZ214>216-238>247-040615- /O.NEW.KBOU.FW.A.0002.090305T1700Z-090306T0100Z/ /O.CON.KBOU.FW.W.0008.000000T0000Z-090304T0000Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 301 PM MST TUE MAR 3 2009 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. THE RED FLAG WARNING INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...214...215...216...238...239...240...241...242...243...244... 245...246...247. UNSEASONABLY WARM AND DRY CONDITIONS CONTINUE THIS AFTERNOON. HUMIDITIES HAVE FALLEN INTO THE 8 TO 15 PERCENT RANGE IN MANY AREAS ALONG WITH GUSTY WEST TO NORTHWEST WINDS. THE WINDS ARE GENERALLY IN THE 15 TO 25 MPH RANGE ON THE PLAINS WITH GUSTS BETWEEN 25 AND 35 MPH. WINDS WILL BE A LITTLE STRONGER IN AND NEAR THE FOOTHILLS ALONG WITH GUSTS OF 40 TO 50 MPH AT TIMES. THE COMBINATION OF GUSTY WINDS...UNSEASONABLY WARM TEMPERATURES...LOW HUMIDITIES...AND DRY FUELS WILL CREATE VERY HIGH TO EXTREME FIRE DANGER ON THIS AFTERNOON. THE NATIONAL WEATHER SERVICE IN DENVER HAS ALSO ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE FIRE WEATHER WATCH WILL INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...214...215...216...238...239...240...241...242...243...244... 245...246...247. INCREASING SOUTHWEST WINDS WITH GUSTS TO 60 MPH IN THE FOOTHILLS AND GUSTS INCREASING TO 45 MPH ACROSS THE PLAINS BY THURSDAY AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL BELOW 15 PERCENT BY THURSDAY AFTERNOON FOR MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING OR IMMINENT. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS RED FLAG WARNING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ COZ248>251-040615- /O.NEW.KBOU.FW.A.0002.090305T1700Z-090306T0100Z/ LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 301 PM MST TUE MAR 3 2009 ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE FIRE WEATHER WATCH INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...248...249...250...251. INCREASING SOUTHWEST WINDS WITH GUSTS TO 35 MPH ACROSS THE FAR NORTHEAST PLAINS BY THURSDAY AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL BELOW 15 PERCENT BY THURSDAY AFTERNOON FOR MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
000 WWUS85 KBOU 040013 RFWBOU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE DENVER CO 513 PM MST TUE MAR 3 2009 COZ214>216-238>247-040815- /O.EXP.KBOU.FW.W.0008.000000T0000Z-090304T0000Z/ /O.CON.KBOU.FW.A.0002.090305T1700Z-090306T0100Z/ CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- INCLUDING...ELEVEN MILE CANYON RESERVOIR...FAIRPLAY...GUFFEY... HARTSEL...LAKE GEORGE...SOUTH PARK...ESTES PARK...GLENDEVEY... LARAMIE RIVER VALLEY...NEDERLAND...RED FEATHER LAKES...BAILEY... CENTRAL CITY...EVERGREEN...GEORGETOWN...IDAHO SPRINGS... NORTHERN RAMPART RANGE...TARRYALL...WESTCREEK...FORT COLLINS... HEREFORD...LOVELAND...NUNN...WEST PAWNEE GRASSLANDS...ARVADA... BOULDER...GOLDEN...LAKEWOOD...LONGMONT...AURORA...BRIGHTON... CITY OF DENVER...DENVER INTERNATIONAL AIRPORT...HIGHLANDS RANCH... LITTLETON...PARKER...CASTLE ROCK...ELBERT...FONDIS...KIOWA... LARKSPUR...BRIGGSDALE...EAST PAWNEE GRASSLANDS...GROVER... PAWNEE BUTTES...RAYMER...STONEHAM...EATON...FORT LUPTON... GREELEY...ROGGEN...BRUSH...FORT MORGAN...GOODRICH...WIGGINS... BENNETT...BYERS...DEER TRAIL...LEADER...AGATE...HUGO...LIMON... MATHESON...FORDER...KARVAL...KUTCH...PUNKIN CENTER 513 PM MST TUE MAR 3 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR LOW HUMIDITIES AND GUSTY WINDS... ...RED FLAG WARNING HAS EXPIRED FOR TODAY... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE FIRE WEATHER WATCH WILL INCLUDE THE FOLLOWING FIRE WEATHER ZONES ...214...215...216...238...239...240...241...242...243... 244... 245...246...247. INCREASING SOUTHWEST WINDS WITH GUSTS TO 60 MPH IN THE FOOTHILLS AND GUSTS INCREASING TO 45 MPH ACROSS THE PLAINS BY THURSDAY AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL BELOW 15 PERCENT BY THURSDAY AFTERNOON FOR MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$ COZ248>251-040815- /O.CON.KBOU.FW.A.0002.090305T1700Z-090306T0100Z/ LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- INCLUDING...CROOK...MERINO...STERLING...PEETZ...AKRON...COPE... LAST CHANCE...OTIS...JULESBURG...OVID...SEDGWICK...AMHERST... HAXTUN...HOLYOKE 513 PM MST TUE MAR 3 2009 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON FOR LOW HUMIDITIES AND GUSTY WINDS... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. THE FIRE WEATHER WATCH INCLUDES THE FOLLOWING FIRE WEATHER ZONES ...248...249...250...251. INCREASING SOUTHWEST WINDS WITH GUSTS TO 35 MPH ACROSS THE FAR NORTHEAST PLAINS BY THURSDAY AFTERNOON. RELATIVE HUMIDITY LEVELS WILL ALSO FALL BELOW 15 PERCENT BY THURSDAY AFTERNOON FOR MUCH OF THE AREA. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE POSSIBLE. PLEASE ADVISE THE APPROPRIATE OFFICIALS AND FIRE CREWS IN THE FIELD OF THIS FIRE WEATHER WATCH. && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Mar 2, 2:45 PM MST, 20 minutes earlier.
Area forecast discussion, Mar 2, 2:45 PM MST, 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER CO 245 PM MST MON MAR 2 2009 .SHORT TERM...WARM AND DUSTY THE RULE THROUGH TUESDAY WITH THE WRONG KIND OF HOISTING TAKING PLACE...A RED FLAG WARNING FOR TOMORROW AFTERNOON. UPPER LEVEL RIDGE OVER THE AREA DRIFTING SLOWLY EAST AS A BIG UPPER LEVEL LOW REMAINS OFF THE WEST COAST. A WEAKENING SHORTWAVE TROUGH CURRENTLY MOVING THROUGH UTAH WILL PASS OVER THE RIDGE TONIGHT AND THEN TO OUR EAST TOMORROW. AS IT PASSES THE WESTERLIES WILL INCREASE FIRST IN THE FOOTHILLS OVERNIGHT AND THEN MIX DOWN ONTO THE PLAINS TOMORROW. WITH VERY DRY AIR AT LOW LEVELS AND THE EXPECTED INCREASE IN WINDS AGREED WITH PUB WITH THE NEED FOR A RED FLAG WARNING FOR TUESDAY AFTERNOON. KEPT THE FARTHER EAST PLAINS OUT OF IT FOR NOW AS THE GUSTY WEST WINDS MAY NOT MAKE IT THAT FAR OUT AT LEAST FOR MOST OF THE DAY. MARGINAL FOR THE CURRENT RED FLAG WARNING IN PLACE IN THE FOOTHILLS...BUT CLOSE ENOUGH TO KEEP IT UNTIL IT EXPIRES AT 9PM. BESIDES THE WINDS...EXPECT SOME HIGH CLOUDINESS AT LEAST THROUGH THE MORNING HOURS TUESDAY WITH THE MOISTURE FROM THE SHORTWAVE. MAYBE ENOUGHT TO SQUEEZE AN ISOLATED SNOW SHOWER OUT IN THE MOUNTAINS SO KEPT THE 10 PERCENT POPS THAT WERE IN PLACE THERE. OVERALL A TAD WARMER IN MANY AREAS TOMORROW BUT NOT MUCH MORE THAN TODAY AND WILL BE A LITTLE HARDER TO SET A NEW RECORD AT DENVER WITH IT BEING 76 FOR TUESDAY. .LONG TERM...THE RIDGE ALOFT FLATTENS OUT LATE TUE THROUGH THURSDAY WITH A MODERATE SOUTHWEST FLOW PATTERN ACROSS CO. WILL LEAVE THE SLIGHT CHC FOR A MTN SHOWER TUE EVENING AS A WEAK WAVE PASSES BY. THIS LOOKS FINE AS MSTR IS QUITE SHALLOW AND NOT MUCH ENERGY WITH THE WAVE. THE WARM TEMPERATURES WILL CONTINUE THROUGH THURSDAY AS 700MB TEMPS CLOSE TO +3C. VERY DRY LOW LEVELS AND BREEZY CONDITIONS WILL RESULT IN CONTINUED FIRE WEATHER CONCERNS AGAIN BEYOND TUESDAY AND WILL TAKE THESE ONE DAY AT A TIME. FURTHER OUT INTO THE WEEKEND...THE WEATHER PICTURE IS LESS CLEAR AS THE LONG RANGE MODELS BEGIN TO DIVERGE ON HANDLING THE NEXT PIECE OF ENERGY DEVELOPING OFF THE WEST COAST. THE GFS SEEMS TO BE ALONE AS IT IS MORE PROGRESSIVE AND TAKES THE INTIAL SHOT OF ENERGY ONSHORE LATE FRIDAY AND SATURDAY. THEN THE GFS BRINGS ANOTHER LOW INTO THE GREAT BASIN ON SAT AND MOVES IT ACROSS CO ON SUNDAY. IN THE OTHER CAMP...THE EUROPEAN...UKMET...AND CANADIAN MODELS KEEP MOST OF THE ENERGY WITH THE CLOSED LOW OFF THE WEST COAST THROUGH EARLY SUNDAY BEFORE EJECTING AND WEAKENING IT INTO THE DESERT SOUTHWEST. CURIOUSLY...NONE OF THE GFS ENSEMBLE MEMBERS HAVE ANY SOLUTIONS WITH THE CLOSED LOW OFF THE WEST COAST. SINCE THE GFS USUALLY IS TOO PROGRESSIVE WITH THESE EJECTING LOWS AND SEEMS TO BE THE OUTLIER IN THIS CASE...WILL LEAN ON THE EUROPEAN SOLUTION FOR NOW. HENCE...WILL KEEP THE CHC POPS ACROSS THE MTNS THROUGH THE WEEKEND BUT KEEP THE PLAINS DRY THROUGH THE WEEKEND. THERE IS ANOTHER STORM SYSTEM WHICH DROPS INTO THE GREAT BASIN EARLY NEXT WEEK AND THIS MAY HOLD SOME PROMISE FOR PRECIP ACROSS THE PLAINS. && .AVIATION...VFR CONDITIONS ARE EXPECTED THROUGH TOMORROW. DRAINAGE WINDS TONIGHT WILL GIVE WAY TO WESTERLIES MIXING DOWN TO THE SURFACE BY AROUND 18Z TUESDAY. COULD BE GUSTS OF 25 TO 30 KT 18-00Z AT DIA AND APA AND STONGER AT BJC. && .BOU WATCHES/WARNINGS/ADVISORIES...RED FLAG WARNING UNTIL 9 PM TODAY FOOTHILLS AND SOUTH PARK...FIRE ZONES 214>216. RED FLAG WARNING TUESDAY 11 AM UNTIL 5 PM FOOTHILLS..SOUTH PARK..AND PORTIONS OF THE EASTERN PLAINS...FIRE ZONES 214>216 AND 238>247. SZOKE/ENTREKIN
Hazardous weather outlook, Mar 2, 10:37 AM MST, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER CO 1037 AM MST MON MAR 02 2009 COZ030>051-031300- JACKSON COUNTY BELOW 9000 FEET-WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/GILPIN/CLEAR CREEK/ SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-CENTRAL AND SOUTHEAST PARK COUNTY-LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY-NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/ EAST BROOMFIELD COUNTY-ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY-SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1037 AM MST MON MAR 02 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT WARM AND DRY CONDITIONS WITH SOME HIGH CLOUDINESS ACROSS THE AREA TODAY. WEST WINDS WILL BE INCREASING THIS AFTERNOON AND THIS EVENING IN THE FOOTHILLS WITH GUSTS IN THE 30 TO 40 MPH RANGE IN THE HIGHER FOOTHILLS AND SOUTH PARK. THE COMBINATION OF THE VERY DRY AIR WITH LOW HUMIDITIES...GUSTY WINDS...AND DRY FUELS WILL CREATE ELEVATED FIRE DANGER IN THE FOOTHILLS AND SOUTH PARK TODAY. ACROSS THE REST OF THE AREA WINDS WILL BE CONSIDERABLY LIGHTER WITH TEMPERATURES A FEW DEGREES WARMER THAN SUNDAY. GUSTY WEST WINDS COULD SPREAD INTO THE LOWER FOOTHILLS AND NEARBY AREAS TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY WARM AND DRY CONDITIONS WILL CONTINUE OVER MUCH OF THE FORECAST AREA THROUGH THE WEEK...EXCEPT JUST A SLIGHT CHANCE OF SHOWERS IN THE HIGH MOUNTAINS TUESDAY AFTERNOON AND AGAIN BY THURSDAY AFTERNOON AND FRIDAY. IT WILL ALSO BE WINDY AT TIMES...ESPECIALLY IN THE MOUNTAINS AND FOOTHILLS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. SZOKE/ENTREKIN
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 2, 3:57 AM MST | Red Flag Warning | BOU | Boulder, Clear Creek, Douglas, Gilpin, Jefferson, Larimer and 1 more | 16 hr |
Nearby
Red Flag Warnings in Colorado, 2009Every red flag warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.